# SDR ASAA2012070292462

- Difficulty date: July 2, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 12,962 hours, 3,932 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC15890
- Condition: Failed
- Location: Apu
- Part time: 7,197 hours, 5,876 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSS FAILED WITH FAULT LIGHT.  ACFT GROUNDED.  MAINT HISTORY SHOWS 31 FAULTS-MOST RECENT FAULT 49-91227 LOW OIL QTY-158 STARTS OLD.  INSURED P2 SENSOR AND FITTING IN PLEUM IS NOT BLOCKED.  REF AMM 49-52-31, R & R APU FUEL CONTROL UNIT IAW AMM 49-31-11.
